# SDR 98ZZZX3621

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39A
- Make and model: Cessna 425
- Aircraft serial: 4250138
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF COPILOT'S WINDSHIELD, NOTED 2 CRACKS EXTENDING FROM BOLT HOLES TO THE EDGE OF THE WINDSHIELD.
